Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

65 yrs old, had angioplasty with stenting. Swelling in legs, pain in knee. What is the problem ?

I am 65 years old and a heart patient. Have undergone three angioplasties with stenting twice. Taking medicines as prescribed by my Cardiologist . For the past few days there is aswelling of my legs and pain in my left knee . Yesterday my Nephralogist stopped my S-Numlo tablets which had been prescribed by my Cardiologist. I have also been advised a host of blood tests- KFT, LFT, Lipid profile , Thyroid test, P, Na, Sugar fasting . Last weekend I played tennis as usual but at this rate I may have to suspend the game. The swelling and the pain have got me and my wife worried. Please advise on my condition, cause of it ant the chances of a full cure. I am saving my querry till I get my blood examination reports and hope to come back with those. This is the first time I have ventured on a site like this.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Dear patient,
you have not mentioned about the other drugs U R using

some times it may be due to ACE inhibitor drugs used,consult the cardiologist and revise your treatment plan
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor